zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Global attractivity of the periodic Lotka-Volterra system. (English) Zbl 0973.92039
Summary: A Lotka-Volterra periodic model with $m$-predators and $n$-preys is studied. A set of easily verifiable sufficient conditions that guarantee the existence, uniqueness and global attractivity of the positive periodic solutions is obtained. Finally, a suitable example is given to illustrate that the conditions of the main theorem are feasible.

34C25Periodic solutions of ODE
37N25Dynamical systems in biology
Full Text: DOI
[1] Lansun, C.: Mathematical models and methods in ecology. (1988)
[2] De Mottoni, P.; Schiaffino, A.: Competition system with periodic coefficients: A geometric approach. J. math. Biol. 11, 319-335 (1981) · Zbl 0474.92015
[3] Cushing, J. M.: Two species competition in a periodic environment. J. math. Biol. 10, 385-400 (1980) · Zbl 0455.92012
[4] Cushing, J. M.: Periodic Lotka--Volterra competition equations. J. math. Biol. 24, 381-403 (1986) · Zbl 0608.92019
[5] Ahmad, S.: Convergence and ultimate bounds of solutions of the nonautonomous Volterra--Lotka competition equations. J. math. Anal. appl. 127, 377-387 (1987) · Zbl 0648.34037
[6] Ahmad, S.: On almost periodic solutions of the competing species problems. Proc. amer. Math. soc. 102, 855-865 (1988) · Zbl 0668.34042
[7] Ahmad, S.: On the nonautonomous Volterra--Lotka competition equations. Proc. amer. Math. soc. 177, 199-204 (1993) · Zbl 0848.34033
[8] Gopalsamy, K.: Exchange of equilibria in two species Lotka--Volterra competition models. J. austral. Math. soc. Ser. B 24, 160-170 (1982) · Zbl 0498.92016
[9] Gopalsamy, K.: Global asymptotic stability in a periodic Lotka--Volterra system. J. austral. Math. soc. Ser. B 27, 66-72 (1985) · Zbl 0588.92019
[10] Gopalsamy, K.: Global asymptotic stability in an almost periodic Lotka--Volterra system. J. austral. Math. soc. Ser. B 27, 346-360 (1986) · Zbl 0591.92022
[11] Alvarz, C.; Lazer, A. C.: An application of topological degree to the periodic competing species problem. J. austral. Math. soc. Ser. B 28, 202-219 (1986) · Zbl 0625.92018
[12] Tineo, A.; Alvarez, C.: A defferent consideration about the globally asymptotically stable solution of the periodic n-competing species problem. J. math. Anal. appl. 159, 44-50 (1991) · Zbl 0729.92025
[13] Zhien, M.; Wendi, W.: Asymptotic behavior of predator--prey system with time dependent coefficients. Appl. anal. 34, 79-90 (1989) · Zbl 0658.34044
[14] Zhonghua, L.; Lansu, C.: Global asymptotic stability of the periodic Lotka--Volterra system with two-predator and one-prey. Appl. math. J. chinese univ. Ser. B. 10, 267-274 (1995) · Zbl 0840.34036